# SDR 2008UALA05671

- Difficulty date: September 10, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 68,486 hours, 11,219 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, PITTING CORROSION IN TOP SURFACE OF TORQUE BOX STA 1345, RBL 8.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION & FOUND TO BE OUT OF LIMITS.  REMOVED WEB.  FABRICATED & INSTALLED NEW WEB.
